# SDR AALA202307108595

- Difficulty date: July 9, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 94,555 hours, 11,614 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY DOOR AT 2L DIFFICULT TO OPEN FROM INSIDE. MAINTENANCE READJUSTED LATCH PER CMM 25-45-80.
